Homomorphismen bei Algebren mit mehrdeutigen Operationen.

Jürgen von von Steine

Mathematische Zeitschrift (1967)

  • Volume: 99, page 182-192
  • ISSN: 0025-5874; 1432-1823

How to cite


Steine, Jürgen von von. "Homomorphismen bei Algebren mit mehrdeutigen Operationen.." Mathematische Zeitschrift 99 (1967): 182-192. <http://eudml.org/doc/170774>.

author = {Steine, Jürgen von von},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {182-192},
title = {Homomorphismen bei Algebren mit mehrdeutigen Operationen.},
url = {http://eudml.org/doc/170774},
volume = {99},
year = {1967},

AU - Steine, Jürgen von von
TI - Homomorphismen bei Algebren mit mehrdeutigen Operationen.
JO - Mathematische Zeitschrift
PY - 1967
VL - 99
SP - 182
EP - 192
KW - general algebraic structures
UR - http://eudml.org/doc/170774
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.